# SDR HNAA2023101000352

- Difficulty date: August 27, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 41,801 hours, 37,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E993572 CARGO DOOR CUTOUT SILL IS CORRODED.  REMOVED AND REPLACED CARGO DOOR CUTOUT SILL IAW EMB 145 SRM 51-40-02
